Jump to content
CrazyBoards.org

Ok. I think I'm done with Wellbutrin.


Recommended Posts

I think my pdoc said it would be okay to quit WB cold turkey but I don't remember. I miss the rock solid stable feeling I get from Lexapro alone. WB hasn't worked for my sexual problems anyway. He has already ok'd me to quit WB. I've given it six months, I think that's more than long enough. Although I seem to have a wider range of emotions, feel more alive, and have more energy and a wee bit less sexual deadness, I'm also vulnerable to spells of depression and frequent changes in mood, which I didn't have on Lex alone. And can I just say that I am fucking SICK of spells of depression, even if relatively brief. I'm also at a very stressful juncture in my life with many major life changes occuring simultaneously.

I just need some stability.

Link to comment
Share on other sites

Sorry that WB hasn't worked out for you, especially as I know from another thread that you are in the middle of a lot of big things and potential changes. It's always tough to change meds, but it's worse when the rest of the world doesn't seem to be working right, either.

I hope you and your pdoc can find a mix of meds that will let you feel better, and actually contemplate having a sex life, too. Jerod was right: Crazy meds do suck donkey dong!

Good luck getting everything sorted out.

Link to comment
Share on other sites

I thought I also heard it's ok to stop, but maybe look it up first (don't take my word). I will say that after having been on it for 6 weeks, my doc thought it was ok to NOT give me more until I made it in for an appointment (which he didn't have openings for for another two weeks). So either it's ok, or my doctor's a giant douche.

That was the only thing I was on, so after the first week I had symptoms returning (slowly), but sounds like you don't need to worry too much about that. Good luck.

Link to comment
Share on other sites

Well, I am kind of doubting if Wellbutrin has anything to do with my recent instability. I mean, there is a lot of shit going down in my life right now. So that would be the most obvious explanation. But even so, since I am not feeling normal maybe I should adjust my meds anyway. I could just go up to 20mg Lexapro and leave the WB alone. I guess I'll only know if WB has any really beneficial effects if I take it away. Or I take it alone.

What would you be inclined to do if you were in my situation, unsure if the WB is contributing to instability? Pdoc has given me permission to reduce either of my medications.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...